International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 14, Pages 2329-2336
Some interesting series arising from the power series
Department of Mathematics, The University of Toledo, 2801 W. Bancroft Street, MS-942, Toledo 43606-3390, OH, USA
Received 3 February 2005; Revised 23 June 2005
Copyright © 2005 Habib Muzaffar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Starting from the power series expansions of ,
for , formulae are obtained for the sum of several
infinite series. Some of these evaluations involve .